# SDR DALA2016102707803

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 69,149 hours, 51,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 0963 REPORTED SMOKE ODOR DURING LAST 7 MINUTES OF FLIGHT WITH RT AFT LAVATORY SMOKE DETECTOR SOUNDING. NO SMOKE WAS VISIBLE OR SOURCE LOCATED. ON GROUND, SMOKE DETECTOR WOULD NOT TEST. REPLACED BOTH AFT LAVATORY SMOKE DETECTORS AND COMPLETE DUCT BURNOUT ACCOMPLISHED ALONG WITH COALESCER BAGS CHANGE. NO FURTHER ODOR APPARENT. MAINTENANCE DID FIND A HYDRAULIC LINE LEAKING AND THIS WAS REPAIRED.
